# SDR A6WA202202168103

- Difficulty date: January 11, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 601R311481355
- Part serial: NSN
- Condition: Corroded
- Location: Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SILL RHS AT FS349.00 AND RBL41, WL73.5.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED DAMAGED FLOOR SILL SECTION AND REPLACED WITH REPAIR ANGLE P/N 601R31148-1355 TO MATCH ORIGINAL FLOOR SILL CUTOUT AT FS349.00 Ï¿½ FS375.00 AND RBL 41. PERFORMED HFEC  WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-53-21-3522 REV (--) DATED 2022-02-04. WORK PERFORMED UNDER AERSALE WORK ORDER 003526, CARD NO. 20255, TT: 39,745:56 TC: 39,335.
